Alert archive / Texas / River Flood Warnings in 2016
River Flood Warning 75, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at May 31, 2016, 5:29 PM CDT for Blanco County, Texas. It took effect at May 31, 2016, 6:36 PM CDT. It was in force for 19 hr.
The area
The outline as issued.
The facts
- Issued
- May 31, 2016, 5:29 PM CDT (22:29 UTC)
- In effect from
- May 31, 2016, 6:36 PM CDT
- Expired
- Jun 1, 2016, 1:51 PM CDT
- In force
- 19 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
County Blanco County, TX
The radar
The Austin/San Antonio radar (KEWX), 74 km from the middle of the area, began a volume at 22:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Pedernales River at Johnson City (JOCT2). The gauge peaked at 16.09 ft at Jun 2, 2016, 1:00 PM CDT.
- Action stage
- 13 ft
- Minor stage
- 14 ft
- Moderate stage
- 17 ft
- Major stage
- 19 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08153500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
945
WGUS44 KEWX 312229
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
529 PM CDT TUE MAY 31 2016
...The National Weather Service in Austin/San Antonio has issued
a flood warning for the...
Pedernales River
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC031-011629-
/O.NEW.KEWX.FL.W.0075.160531T2336Z-160601T1827Z/
/JOCT2.1.ER.160531T2336Z.160601T0000Z.160601T0627Z.NO/
529 PM CDT TUE MAY 31 2016
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for
the Pedernales River At Johnson City.
* until Wednesday afternoon...or until the warning is cancelled.
* At 5:00 PM Tuesday the stage was 12.4 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to rise to near
14.4 feet by this evening.The river will fall below flood stage by after
midnight tomorrow.
* Impact...At 13.0 feet...Low water crossings upstream flood..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Wed Thu Fri Sat Sun
Johnson City 13 14 12.4 Tue 5 PM 12.8 11.5 11.1 10.9 10.8
&&
LAT...LON 3026 9841 3034 9841 3037 9818 3046 9809
3041 9802 3031 9812
$$1 follow-up statement
820
WGUS84 KEWX 010141
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
841 PM CDT TUE MAY 31 2016
...The flood warning continues for the following rivers in Texas...
Llano River at Llano Affecting Llano County
Pedernales River At Johnson City Affecting Blanco County
Colorado River Above La Grange Affecting Fayette County
...The flood warning continues for the following rivers in Texas..
Colorado River At Bastrop Affecting Bastrop County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC299-011443-
/O.EXT.KEWX.FL.W.0068.000000T0000Z-160601T1443Z/
/LLAT2.2.ER.160531T2200Z.160601T0100Z.160601T0243Z.NO/
841 PM CDT TUE MAY 31 2016
The flood warning continues for
the Llano River at Llano.
* At 8:00 PM Tuesday the stage was 12.0 feet.
* Flood stage is 10.0 feet.
* Moderate flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by tonight.
* Impact...At 12.0 feet...Moderate lowland flooding makes secondary roads and
low bridges in the flood plain dangerous to motorists. Equipment should be
moved from low docks and boat ties loosened downstream in Kingsland..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Wed Thu Fri Sat Sun
Llano 10 10 12.0 Tue 8 PM 4.3 3.6 3.2 3.0 2.9
&&
LAT...LON 3067 9896 3075 9896 3078 9854 3067 9843
3060 9841 3071 9858
$$
TXC031-011851-
/O.EXT.KEWX.FL.W.0075.000000T0000Z-160601T1851Z/
/JOCT2.1.ER.160531T2313Z.160601T0200Z.160601T0651Z.NO/
841 PM CDT TUE MAY 31 2016
The flood warning continues for
the Pedernales River At Johnson City.
* At 8:00 PM Tuesday the stage was 14.8 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 16.0 feet by tonight. The
river will fall below flood stage after midnight tomorrow.
* Impact...At 17.0 feet...Moderate lowland flooding makes secondary roads,
bridges and low crossings very dangerous. Swimmers and recreationists should
move from the flood plain downstream in Pedernales Falls State Park. Near the
USGS 1:2 year flood..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Wed Thu Fri Sat Sun
Johnson City 13 14 14.8 Tue 8 PM 12.8 11.4 11.2 11.0 10.8
&&
LAT...LON 3026 9841 3034 9841 3037 9818 3046 9809
3041 9802 3031 9812
$$
TXC021-011941-
/O.CON.KEWX.FL.W.0076.160602T0345Z-160603T0959Z/
/BRTT2.1.ER.160602T0345Z.160602T1200Z.160602T2159Z.NO/
841 PM CDT TUE MAY 31 2016
The flood warning continues for
the Colorado River At Bastrop.
* At 8:00 PM Tuesday the stage was 14.4 feet.
* Flood stage is 23.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow late evening and continue to
rise to near 23.4 feet by Thursday morning. The river will fall below flood
stage by Thursday afternoon.
* Impact...At 23.0 feet...Minor lowland flooding reaches lowest areas of the
flood plain. Secondary roads and low bridges are flooded.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Wed Thu Fri Sat Sun
Bastrop 14 23 14.4 Tue 8 PM 19.3 23.4 22.3 21.4 20.8
&&
LAT...LON 3007 9737 3014 9731 3006 9717 2999 9718
$$
TXC149-011941-
/O.EXT.KEWX.FL.W.0071.160602T0940Z-160605T2100Z/
/LGRT2.1.ER.160602T0940Z.160603T0600Z.160605T0900Z.NO/
841 PM CDT TUE MAY 31 2016
The flood warning continues for
the Colorado River Above La Grange.
* At 8:30 PM Tuesday the stage was 14.6 feet.
* Flood stage is 26.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by Thursday morning and continue to rise to
near 29.3 feet by Friday morning. The river will fall below flood stage by
Sunday morning.
* Impact...At 29.0 feet...Flow covers lowest areas of the flood plain with no
major damage. Lowest roads and bridges are flooded..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Wed Thu Fri Sat Sun
La Grange 19 26 14.6 Tue 8 PM 16.5 26.7 29.3 27.4 25.8
&&
LAT...LON 2989 9692 2996 9686 2982 9669 2976 9675
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at May 31, 3:28 PM CDT, 2 hours 1 minute earlier.
Area forecast discussion, May 31, 3:28 PM CDT, 2 hours 1 minute before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 328 PM CDT TUE MAY 31 2016 .SHORT TERM (Tonight through Wednesday Night)... The first of many heavy rain episodes and storm complexes is currently passing through the CWA. The evolution of this system, which is a combination of high instability, high PWAT, mesocale boundary interactions, and upper level shortwave disturbances will be indicative of the next few days. Hi-resolution models have been essentially guessing at how to handle convective initiation and coverage over the last several days...and with the exception of a decent HRRR handling of today's activity, have not improved. Thus, basically the forecast has heavily favored the synoptic models in conjunction with collaboration with neighbors and regional offices. Looking west of the current convection...IR satellite is showing convection enhancing across New Mexico and south of the Big Bend region. Believe this area will be round number 2 of heavy rain potential overnight tonight. While this round will not have the benefit of the higher instability from this afternoon, and a somewhat worked over atmosphere, would expect this activity out west to evolve into a mature MCS and move east into at least the western half of the CWA late tonight into tomorrow morning. There may be a lull in activity between the Wednesday morning activity but it will likely only be brief as the atmosphere destabilizes again into the afternoon and yet another shortwave swings northeast across...again...the Big Bend and Edwards Plateau. It is extremely difficult to hone in on specific amounts in any particular region, but given the antecedent conditions that have been well advertised, the flash flooding risk will be significant between now and Wednesday night. && .LONG TERM (Thursday through Tuesday)... The heavy rain and flooding threats continue Thursday as the main upper low responsible for all of these shortwave disturbances enters the state. By Thursday morning, focused upper level lift associated with the right entrance region of the upper low will be positioned from Del Rio to Waco. This, coupled with the same moisture and instability considersations to today and Wednesday will likely be our most significant heavy rainfall threat. At the surface, the EURO and GFS both indicate the development of a surface low over West Texas and pushes southeast along the Rio Grande River. This will...yet again...provide a surface based focus to additional heavy rain development Thursday afternoon and as the main upper low begins to slow in its movement and becomes more stagnant, could potentially result in training heavy rainfall as well. This round could persist through Friday morning before the heavy rain potential begins to finally wane Friday evening...if the upper low does indeed move east as progged. As a result...QPF values have further increased, now expected the potential for 4-7 inches between now and Friday morning but with the potential for some areas to reach as high as 15 inches before this event is over with. If this estimate comes to fruition, flash flooding impacts will be severe. And with so much uncertainty in the positioning of certain variables, it is not possible to highlight any one particular area for this threat. So all persons in South Central Texas should prepare for the prospect of flash flooding, perhaps extreme flash flooding, and make plans to be potentially impacted. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 70 82 69 80 66 / 70 80 80 70 60 Austin Bergstrom Intl Airport 70 82 68 80 66 / 70 80 80 70 70 New Braunfels Muni Airport 70 82 68 80 66 / 70 70 80 70 70 Burnet Muni Airport 67 79 66 78 64 / 70 80 80 70 60 Del Rio Intl Airport 71 86 69 84 66 / 70 80 80 60 40 Georgetown Muni Airport 69 80 67 79 64 / 70 80 80 70 60 Hondo Muni Airport 70 84 68 82 65 / 70 70 80 70 60 San Marcos Muni Airport 70 82 68 79 65 / 70 80 80 70 70 La Grange - Fayette Regional 71 82 70 80 68 / 60 70 80 80 70 San Antonio Intl Airport 71 82 69 81 67 / 70 70 80 70 60 Stinson Muni Airport 72 83 70 82 68 / 70 70 80 70 60 && .EWX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Thursday morning for the following counties: Atascosa...Bandera...Bastrop...Bexar...Blanco...Burnet... Caldwell...Comal...De Witt...Dimmit...Edwards...Fayette...Frio... Gillespie...Gonzales...Guadalupe...Hays...Karnes...Kendall...Kerr... Kinney...Lavaca...Lee...Llano...Maverick...Medina...Real...Travis... Uvalde...Val Verde...Williamson...Wilson...Zavala. && Mesoscale/Aviation...24 Synoptic/Grids...TB3 Public Service/Data Collection...33
Hazardous weather outlook, May 31, 2:59 PM CDT, 2 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 259 PM CDT TUE MAY 31 2016 TXZ171>173-183>194-202>209-217>225-228-012000- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 259 PM CDT TUE MAY 31 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT THROUGH THURSDAY MORNING FOR ALL OF SOUTH CENTRAL TEXAS. MULTIPLE ROUNDS OF HEAVY RAINFALL BEGINNING THIS AFTERNOON WILL BE CAPABLE OF PRODUCING RAINFALL RATES OF OVER 2 INCHES PER HOUR IN SOME CASES WHICH WILL RESULT IN RAPID DEVELOPMENT OF FLASH FLOODING. ADDITIONALLY...RAPID RISES TO ALREADY ELEVATED RIVERS AND STREAMS WILL ALSO BE POSSIBLE. THERE WILL ALSO BE A RISK FOR SOME LARGE HAIL AND DAMAGING WINDS WITH THESE STORMS. HOWEVER...THE MAIN THREAT WILL BE FLASH FLOODING AND THE THREAT IS SIGNIFICANT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A CONTINUED ACTIVE WEATHER PATTERN WILL PERSIST THROUGH SUNDAY WITH NUMEROUS ROUNDS OF SHOWERS AND THUNDERSTORMS AND HEAVY RAINFALL POSSIBLE EACH DAY. ENHANCED CHANCES FOR WIDESPREAD HEAVY RAINS ARE EXPECTED EARLY WEDNESDAY THROUGH LATE THURSDAY INTO FRIDAY MORNING. BETWEEN TODAY AND FRIDAY...MOST AREAS ARE EXPECTED TO RECEIVE BETWEEN 4 AND 7 INCHES OF RAIN...WITH ISOLATED TOTALS UP TO 15 INCHES POSSIBLE. THE WET PATTERN IS EXPECTED TO CONTINUE INTO THIS WEEKEND AS AN UPPER LOW BECOMES ALMOST STATIONARY OVER TEXAS. IN ADDITION TO THE HEAVY RAIN AND FLOOD THREAT FOR THIS WEEK...A FEW STORMS WEDNESDAY INTO THURSDAY COULD BRIEFLY BECOME SEVERE WITH HAIL UP TO 1 INCH AND 60 MPH WINDS POSSIBLE. PLEASE STAY TUNED FOR FURTHER UPDATES AS IMPACTS FROM POTENTIAL HAZARDS BECOME MORE CLEAR. .SPOTTER INFORMATION STATEMENT... PLEASE REPORT ANY SEVERE WEATHER OR FLOODING TO THE NATIONAL WEATHER SERVICE. TB3
In the hours before
Local storm report, May 31, 4:04 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
404 PM CDT TUE MAY 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0404 PM HEAVY RAIN SABINAL 29.32N 99.47W
05/31/2016 M1.92 INCH UVALDE TX MESONET
1.92 INCHES OF RAIN SINCE 2 PM
&&
EVENT NUMBER EWX1600522
CVPSpecial weather statement, May 31, 4:05 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 405 PM CDT TUE MAY 31 2016 TXZ207-209-221-223-225-312145- WILSON TX-GUADALUPE TX-FAYETTE TX-GONZALES TX-LAVACA TX- 405 PM CDT TUE MAY 31 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FAYETTE...CENTRAL GONZALES...SOUTHEASTERN GUADALUPE...NORTHEASTERN WILSON AND NORTHWESTERN LAVACA COUNTIES UNTIL 445 PM CDT... AT 405 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES SOUTH OF KINGSBURY...OR 11 MILES SOUTHEAST OF SEGUIN...MOVING NORTHEAST AT 55 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... GONZALES...SHINER...MOULTON...WAELDER...PALMETO...HENKHAUS...BELMONT...OAK FOREST...LITTLE NEW YORK...DILWORTH...NICKLE...MONTHALIA...OTTINE...COST... BEBE...LEESVILLE AND NEWTONVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 2932 9795 2948 9801 2977 9717 2947 9707 TIME...MOT...LOC 2105Z 241DEG 47KT 2951 9780 ALLEN
Special weather statement, May 31, 4:22 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
422 PM CDT TUE MAY 31 2016
TXZ193-208-209-223-225-312200-
FAYETTE TX-BASTROP TX-GONZALES TX-CALDWELL TX-LAVACA TX-
422 PM CDT TUE MAY 31 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FAYETTE...SOUTHERN
BASTROP...CENTRAL CALDWELL...NORTHEASTERN GONZALES AND NORTHWESTERN
LAVACA COUNTIES UNTIL 500 PM CDT...
AT 422 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 6 MILES NORTH OF LOCKHART TO 11 MILES NORTHEAST
OF LULING TO 8 MILES SOUTHWEST OF GONZALES. MOVEMENT WAS EAST AT 30
MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
GONZALES...BASTROP...SMITHVILLE...SHINER...FLATONIA...MOULTON...WAELDER...
NIEDERWALD...ROSANKY...CEDAR CREEK...MULDOON...CIRCLE D-KC ESTATE...
CISTERN...CIRCLE D-KC ESTATES...CAMP SWIFT...WYLDWOOD...UPTON...MCMAHAN...
LYTTON SPRINGS AND TILMON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3023 9723 2993 9697 2946 9711 2936 9764
2976 9753 3000 9774
TIME...MOT...LOC 2122Z 250DEG 25KT 2996 9765 2978 9749 2945 9758
ALLENLocal storm report, May 31, 4:29 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
429 PM CDT TUE MAY 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0421 PM HEAVY RAIN 3 W HORSESHOE BAY 30.54N 98.41W
05/31/2016 M2.37 INCH LLANO TX COCORAHS
2.37 INCHES OF RAIN IN THE PAST 2 HOURS
&&
EVENT NUMBER EWX1600523
CVPSpecial weather statement, May 31, 4:31 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
431 PM CDT TUE MAY 31 2016
TXZ221-222-312215-
WILSON TX-KARNES TX-
431 PM CDT TUE MAY 31 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL KARNES AND CENTRAL
WILSON COUNTIES UNTIL 515 PM CDT...
AT 431 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
POTH...MOVING NORTHEAST AT 25 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
FLORESVILLE...POTH...STOCKDALE...KOSCIUSKO...NIXON...PANDORA AND GILLETT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2896 9821 2916 9821 2938 9788 2938 9784
2937 9784 2935 9786 2920 9770 2918 9769
TIME...MOT...LOC 2131Z 238DEG 20KT 2913 9809
ALLENSpecial weather statement, May 31, 5:29 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
529 PM CDT TUE MAY 31 2016
TXZ220-222-312315-
KARNES TX-ATASCOSA TX-
529 PM CDT TUE MAY 31 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KARNES AND
SOUTHEASTERN ATASCOSA COUNTIES UNTIL 615 PM CDT...
AT 529 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
CAMPBELLTON...MOVING EAST AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CAMPBELLTON...EL OSO...PEGGY...COY CITY...FASHING AND ZUNKERVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2864 9834 2865 9836 2880 9838 2887 9795
2871 9793 2869 9801 2879 9810 2862 9832
2862 9834
TIME...MOT...LOC 2229Z 265DEG 17KT 2872 9829
ALLENThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 10:00 PM CDT | River Flood Warning | EWX | Bexar, Wilson | 15 hr |
| May 31, 10:42 AM CDT | Special Weather Statement | EWX | Llano | 48 min |
| May 31, 10:52 AM CDT | Flash Flood Watch | EWX | Atascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more | 4 days |
| May 31, 11:31 AM CDT | Areal Flood Advisory | EWX | Llano | 3 hr |
| May 31, 11:52 AM CDT | Areal Flood Advisory | EWX | Edwards, Kerr, Real | 3 hr |
| May 31, 12:05 PM CDT | Flash Flood Warning | EWX | Llano | 3 hr |
| May 31, 12:29 PM CDT | Flash Flood Warning | EWX | Bandera, Gillespie, Kerr, Real | 3 hr |
| May 31, 12:58 PM CDT | Flash Flood Warning | EWX | Medina, Uvalde | 4 hr |
| May 31, 1:55 PM CDT | Special Weather Statement | EWX | Blanco | 50 min |
| May 31, 2:05 PM CDT | Areal Flood Advisory | EWX | Bexar | 3 hr |
| May 31, 2:15 PM CDT | Areal Flood Advisory | EWX | Blanco, Burnet, Gillespie, Kendall, Llano | 3 hr |
| May 31, 2:21 PM CDT | River Flood Warning | EWX | Llano | 20 hr |
| May 31, 2:25 PM CDT | River Flood Warning | EWX | Bandera | 22 hr |
| May 31, 2:25 PM CDT | River Flood Warning | EWX | Bexar | 4 days |
| May 31, 2:25 PM CDT | Special Weather Statement | EWX | Medina | 50 min |
| May 31, 2:32 PM CDT | Areal Flood Advisory | EWX | Comal | 3 hr |
| May 31, 2:35 PM CDT | River Flood Warning | EWX | Fayette | 4 days |
| May 31, 2:40 PM CDT | Special Weather Statement | EWX | Hays | 50 min |
| May 31, 2:53 PM CDT | Flash Flood Warning | EWX | Comal | 3 hr |
| May 31, 2:56 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Comal, Guadalupe, Hays | 64 min |
| May 31, 3:05 PM CDT | Special Weather Statement | EWX | Medina | 40 min |
| May 31, 3:10 PM CDT | Special Weather Statement | EWX | Wilson | 65 min |
| May 31, 3:24 PM CDT | Flash Flood Warning | EWX | Bexar | 3 hr |
| May 31, 3:54 PM CDT | Areal Flood Advisory | EWX | Guadalupe | 3 hr |
| May 31, 3:57 PM CDT | Special Weather Statement | EWX | Caldwell | 48 min |
| May 31, 3:58 PM CDT | River Flood Warning | EWX | Comal, Guadalupe | 18 hr |
| May 31, 4:01 PM CDT | River Flood Warning | EWX | Comal, Guadalupe | 22 hr |
| May 31, 4:05 PM CDT | Special Weather Statement | EWX | Gonzales | 40 min |
| May 31, 4:10 PM CDT | Areal Flood Advisory | EWX | Hays, Travis | 3 hr |
| May 31, 4:15 PM CDT | Areal Flood Advisory | EWX | Caldwell | 3 hr |
| May 31, 4:22 PM CDT | Special Weather Statement | EWX | Bastrop, Gonzales | 38 min |
| May 31, 4:31 PM CDT | Special Weather Statement | EWX | Wilson | 44 min |
| May 31, 4:34 PM CDT | Areal Flood Advisory | EWX | Williamson | 3 hr |
| May 31, 4:52 PM CDT | Areal Flood Advisory | EWX | Atascosa, Gonzales, Karnes, Wilson | 3 hr |
| May 31, 4:52 PM CDT | River Flood Warning | EWX | Llano | 16 hr |
| May 31, 4:56 PM CDT | Severe Thunderstorm Warning | EWX | Karnes, Wilson | 32 min |
| May 31, 5:13 PM CDT | Areal Flood Advisory | EWX | Bastrop, Fayette, Lee, Williamson | 3 hr |
| May 31, 5:29 PM CDT | Special Weather Statement | EWX | Karnes | 46 min |
| May 31, 5:50 PM CDT | Flash Flood Warning | EWX | Fayette | 3 hr |
Nearby
River Flood Warnings in Texas, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.